Formulas and Properties of 2-Hop Domination in Some Graphs

Authors

  • Javier Hassan MSU Tawi-Tawi College of Technology and Oceanography
  • Anabel E. Gomorez
  • Ladznar S. Laja
  • Eman C. Ahmad

DOI:

https://doi.org/10.29020/nybg.ejpam.v17i2.5065

Keywords:

2-hop dominating set , 2-hop domination number

Abstract

In this paper, 2-hop domination parameter is introduced and investigated on some special graphs and on the join of two graphs. Characterizations of 2-hop dominating sets in some special graphs are formulated to derive bounds or formulas of the parameter of these graphs. Moreover, new variant of pointwise non-domination is introduced to characterize 2-hop dominating sets in the join of two graphs. This characterization is used to calculate the exact value of 2-hop domination number of the join of two graphs.

Downloads

Published

2024-04-30

Issue

Section

Nonlinear Analysis

How to Cite

Formulas and Properties of 2-Hop Domination in Some Graphs. (2024). European Journal of Pure and Applied Mathematics, 17(2), 852-859. https://doi.org/10.29020/nybg.ejpam.v17i2.5065

Similar Articles

1-10 of 580

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)

1 2 3 > >>